IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 3269 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2738    
    Printed65    
    Emailed0    
    PDF Downloaded172    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2016  |  Volume : 48  |  Issue : 1  |  Page : 91-92

Linezolid and Rasagiline - A culprit for serotonin syndrome


Department of Critical Care Medicine, Kovai Medical Center and Hospital, Coimbatore, Tamil Nadu, India

Correspondence Address:
Mohamed Hisham
Department of Critical Care Medicine, Kovai Medical Center and Hospital, Coimbatore, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.174573

Rights and Permissions

A 65-year-old female patient was admitted to the hospital for cellulitis. She had a history of diabetes mellitus and parkinsonism on levodopa/carbidopa, rasagiline, ropinirole, trihexyphenidyl, amantadine, metformin, and glipizide. We present here a case of rare incidence of serotonin syndrome associated with linezolid and rasagiline.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow